# SDR MASA2010022200148

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 28,606 hours, 21,848 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Damaged
- Location: Anti-Ice System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTF DUE TO LEFT WING ANTI ICE DUCT WARNING.  REPLACED INBOARD CLAMP & S27WK, S3WK THERMO SWITCHES.
